Continuous functions which take a somewhere dense ...

Description

Citation

Title Continuous functions which take a somewhere dense set of values on every open set
Author(s) Maxim R. Burke
Journal Topology and its Applications
Date 2000
Volume 103
Issue 1
Start page 95
End page 110
Abstract We study the class of Tychonoff spaces that can be mapped continuously into R in such a way that the preimage of every nowhere dense set is nowhere dense. We show that every metric space without isolated points is in this class. We also give examples of spaces which have nowhere constant continuous maps into R and are not in this class. (C) 2000 Elsevier Science B.V. All rights reserved.
DOI 10.1016/S0166-8641(98)00163-1

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 230

Adding this citation to "My List" will allow you to export this citation in other styles.